# SDR CALA9800497

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN SHEAR TIE AT LT BS 720, WL 208.  THE SHEAR TIE WAS REMOVED.  A NEW SHEAR TIE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
